Sharp Weighted Bounds for Fractional Integral Operators in a Space of Homogeneous Type

  • Anna Kairema

Abstract

We consider a version of M. Riesz fractional integral operator on a space of homogeneous type and show an analogue of the well-known Hardy-Littlewood-Sobolev theorem in this context. In our main result, we investigate the dependence of the operator norm on weighted spaces on the weight constant, and find the relationship between these two quantities. It it shown that the estimate obtained is sharp in any given space of homogeneous type with infinitely many points. Our result generalizes the recent Euclidean result by Lacey, Moen, Pérez and Torres [21].
Published
2014-05-06
How to Cite
Kairema, A. (2014). Sharp Weighted Bounds for Fractional Integral Operators in a Space of Homogeneous Type. MATHEMATICA SCANDINAVICA, 114(2), 226-253. https://doi.org/10.7146/math.scand.a-17109
Section
Articles